# SDR FDEA201201150181

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5351005920301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FITTING AFT OF FRAME 47 BETWEEN STRINGERS 28 AND 29 RT HAS A 2 INCH LONG CRACK IN LOWER RADIUS.  R & R RT FUSELAGE FITTING AFT OF FRAME 47 BETWEEN STRINGERS 28 AND 29 IAW FSRM 51-40-21 AND 51-72-10.
